If there is a lack of dopamine in the brain, the results will be depression and a condition known as attention deficit hyperactive disorder or more commonly known as ADHD. Adderall is prescribed to counteract this problem. It is designed to increase dopamine levels in the brain. After taking Adderall patients experience enhanced levels concentration.
Normal side effects of Adderall
This medication has been approved for children three and older. It is important to discuss with your doctor whether or not this medication is right for you. However as with any prescription drug, Adderall effects many parts of the body so you need to be aware of those side effects. These include a decrease in appetite, stomach aches, headaches and trouble going to sleep. In some cases people may feel their personality has been suppressed. However most of the side effects are relatively minor and depends on the dosage. If any of these side effects happen at higher levels than normal, the first thing to do is lower the dosage.
As with any prescription drug, Adderall has a history of abuse. One of the most common abuses involves students who need to study long periods of time. We all know about the situation where there is plenty of homework to catch up on, and only answer is to stay long periods of time in the school or college library trying to finish that paper before sunrise. In this situation a student may be tempted to take Adderall to increase level of concentration, especially when they get tired.
Extreme side effects of Adderall abuse
Adderall is a psycho stimulant. This means that in extreme situations it can increase blood pressure greatly. This is especially true if taken by people who abuse it and do not have a prescription. Extreme cases such as sudden death can happen as a result of heart attack or stroke. There have been incidents of people getting Tourette’s syndrome after taking Adderall. It is also not prescribed to patients who have a history of seizures. Another potentially dangerous scenario is when students mix alcohol with Adderall. The reason is because it will mask the effects of alcohol, which can lead to alcohol poisoning. It is in this situation where a heart attack can happen.
For those people who are suffering from ADHD there are both stimulant and non-stimulant-based treatment options. There are even herbal-based remedies available in the market today.
What are Your Views on This? Leave a Comment